# SDR SWAA2024103054098

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 26,291 hours, 13,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT BY L1 DOOR INOP<[01] REMOVED AND REPLACED EXTERIOR SLIDE LAMP BY L1 DOOR PER [AMM 33-51-04-960-801-NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
